Has anyone experienced the COVID Vaccine react negatively to your Arthritis condition??
I just recently had my 2nd Pfizer injection to complete my COVID-19 vaccination. Unfortunately, the vaccine, for some strange reason, decided to target my "Arthritis condition!" I experienced horrible throbbing pain in my mid-back and legs, ankles, and feet! (The location of my Arthritic condition.) It stopped after 2 days. Now, I cannot stand or walk on my own without a Walker! What the Hell is going on?? Why would the vaccine do that to my arthritis condition and to my physical body?? Surely, someone else here with "Arthritis" has experienced the same awful experience that I have? Can you explain what happened and should I be concerned? Not being able to walk because of what the vaccine decided to attack my arthritic area, has me greatly concerned. I feel strength ever so slowly coming back but this ridiculous! Again, I just need to hear from some of you others who have gone through this same experience. I have spoken to a Nurse and a Physician who stated that this is, indeed, unusual, but not uncommon. Are you kidding me? I would appreciate any suggestions for feedback on this specific situation. Thank You. Hope to hear from anyone soon..........JohnnyA.